Journal of Modern Physics

Vol.4 No.12(2013), Paper ID 41484, 7 pages



The Large Numbers in a Quantized Universe


Yan Ryazantsev


52, 43 Dimitrova Str., Zagoryansky, Shchelkovo District, Moscow, Russian Federation


Copyright © 2013 Yan Ryazantsev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Y. Ryazantsev, "The Large Numbers in a Quantized Universe," Journal of Modern Physics, Vol. 4 No. 12, 2013, pp. 1647-1653. doi: 10.4236/jmp.2013.412205.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.